It is currently Sat Aug 19, 2017 5:56 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 1 post ] 
Author Message
 Post subject: few options
PostPosted: Sat Jan 22, 2011 3:57 pm 
Offline
Super Poster
Super Poster

Joined: Fri Jan 07, 2011 12:02 am
Posts: 166
will try to keep it brief and clear.

1. Is is a w/d type symptom to have this frontal - behind nose and eyes pressure and tinnitus. It seems to coincide with level of oxy -- reductions making it worse. It has been here a long time and is worse than it should be. If I knew it were a symptom - could deal with it better. I know this rapid heating and sweat is. Finally, the ongoing dizziness is hard to take- and has been here so many years -- back to when taking ativan (now tapered). Really seems permanent.

2.does this residential place have a chance at all. I of course have no energy for it - they use Subs over a month to taper. At times it does seem like the last best chance. Two good doctors there and they have taken to using subs rather than the old methods of pure suffering till "clean".

3. If PCP really will help -- I could stand waiting for sub induction mid-Feb. with a nearby doctor I have seen, do trust, and is wise about these things. He considers himself an addictionologist. Uses subs -- taper or maintance - as main method. Yesteday he called me back, but had no opening until Feb.

So much has gone wrong lately I am beginning not to trust my own judgement -

I think the situation is this--- because my wife can help - pick up rx, drive, etc. The daily course of least resistance has become--over the years -- a state of being in constant semi-withdrawal. The hours of feeling that "normal" wonderful feeling come to be very few per month. Even with pain-- one cannot continue if w/d type feelings are constantly there - even wrecking sleep.

It comes down to -----is there any course of action that is most likely to reverse an intolerable situation. This pressure - behind eyes/nose -- feels like the old ativan w/d stuff, which should be gone. What is here is an inadequate amt of oxy - only stopping the worst of the worst w/d. It really is unclear to me -- so bad so fast --- yet going on for years.

thanks,

S


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group